Alert archive / Nevada / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Reno, NV
NWS Reno, NV issued this flash flood watch at Jul 4, 2015, 2:38 AM PDT for 7 counties in Nevada; 5 counties in California. It took effect at Jul 4, 2015, 11:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2015, 2:38 AM PDT (09:38 UTC)
- In effect from
- Jul 4, 2015, 11:00 AM PDT
- Expired
- Jul 4, 2015, 6:11 PM PDT
- In force
- 7 hr
- Issued by
- NWS Reno, NV
- Flood severity
- None
Counties Alpine County, CA, El Dorado County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 63 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 9.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 2272 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
073 WGUS65 KREV 040938 FFAREV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 238 AM PDT SAT JUL 4 2015 ...THUNDERSTORMS WITH HEAVY RAIN TODAY FOR THE SIERRA AND PARTS OF WESTERN NEVADA... .ABUNDANT MOISTURE WITH UNSTABLE CONDITIONS WILL LEAD TO INCREASING THUNDERSTORMS TODAY. MOST STORMS ARE LIKELY TO BE SLOW MOVING WITH HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING...ESPECIALLY IN STEEP TERRAIN AND WILDFIRE BURN SCARS. OUTDOOR HOLIDAY AND RECREATIONAL ACTIVITIES WILL BE IMPACTED. CAZ072-073-NVZ001>004-042300- /O.NEW.KREV.FF.A.0002.150704T1800Z-150705T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES- GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... BRIDGEPORT...MAMMOTH LAKES...HAWTHORNE...YERINGTON... SMITH VALLEY...INCLINE VILLAGE...SPARKS...GARDNERVILLE... VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 238 AM PDT SAT JUL 4 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH 8 PM THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL CALIFORNIA AND NEVADA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL CALIFORNIA...GREATER LAKE TAHOE AREA AND MONO. IN NEVADA... GREATER LAKE TAHOE AREA...GREATER RENO-CARSON CITY-MINDEN AREA...MINERAL AND SOUTHERN LYON COUNTIES AND WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE. * FROM 11 AM PDT THIS MORNING THROUGH 8 PM THIS EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...MAINLY DURING THE AFTERNOON. RECENT RAINFALL HAS LED TO SATURATED GROUND IN MANY LOCATIONS. MANY STORMS WILL MOVE SLOWLY AND MAY REDEVELOP OR PERSIST OVER SOME LOCATIONS...ENHANCING RAINFALL AMOUNTS AND FLASH FLOODING POTENTIAL. * AREAS MOST PRONE TO FLASH FLOODING INCLUDE SMALL CREEKS AND STREAMS NEAR STEEPER TERRAIN...NEAR BURN SCARS INCLUDING THE WASHINGTON FIRE AREA IN ALPINE COUNTY...AND LOW LYING AREAS. ROCK SLIDES AND DEBRIS/WATER FLOWS OVER ROADWAYS ARE POSSIBLE. IF CAMPING OUTDOORS THIS HOLIDAY WEEKEND...REMAIN AWARE OF WATER NEAR YOU...AND HAVE A PLAN TO MOVE TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$ MJD HTTP://WEATHER.GOV/RENO
3 follow-up statements
975 WGUS65 KREV 041521 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 821 AM PDT SAT JUL 4 2015 ...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN TODAY... .MOIST AND WITH UNSTABLE CONDITIONS WILL ALLOW SHOWERS AND THUNDERSTORMS TO DEVELOP THIS MORNING AND CONTINUE THROUGH THE EVENING HOURS. A FEW STRONG THUNDERSTORMS MAY DEVELOP AND PRODUCE TORRENTIAL RAINFALL. THOSE HEADING OUTDOORS TODAY SHOULD HAVE A PLAN TO QUICKLY RETURN TO A SHELTERED LOCATIONS IF A THUNDERSTORMS NEARS YOUR LOCATION. CAZ072-073-NVZ001>004-050000- /O.CON.KREV.FF.A.0002.150704T1800Z-150705T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES- GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... BRIDGEPORT...MAMMOTH LAKES...HAWTHORNE...YERINGTON... SMITH VALLEY...INCLINE VILLAGE...SPARKS...GARDNERVILLE... VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 821 AM PDT SAT JUL 4 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE LAKE TAHOE BASIN...ALPINE COUNTY AND THE WASHINGTON FIRE...MONO COUNTY...THE RENO-SPARKS AREA...AND ALL OF LYON...STOREY...CHURCHILL...PERSHING AND MINERAL COUNTIES IN WESTERN NEVADA. * UNTIL 8 PM PDT THIS EVENING * SHOWERS AND THUNDERSTORMS ARE DEVELOPING THIS MORNING WITH STRONGER ACTIVITY POSSIBLE THIS AFTERNOON. A FEW STRONG THUNDERSTORMS MAY PRODUCE TORRENTIAL RAINFALL AND LEAD TO FLASH FLOODING. * NOT ALL LOCATIONS WILL RECEIVE HEAVY RAINFALL TODAY. AREAS THAT RECEIVED RAINFALL IN THE LAST COUPLE DAYS...POORLY DRAINED URBAN LOCATIONS...ROADS AND CAMPGROUNDS NEAR SMALL CREEKS AND STREAMS...DRY WASHES AND THE WASHINGTON FIRE ARE AT RISK FOR FLASH FLOODING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU AREA HEADING OUTSIDE...HAVE A PLAN TO QUICKLY RETURN TO A SHELTERED LOCATION IF A THUNDERSTORM APPROACHES YOUR LOCATION. HEAVY RAIN CAN ALSO LEAD TO HYPOTHERMIA...ESPECIALLY FOR THOSE IN THE BACK COUNTY. BE AWARE OF YOUR SURROUNDINGS IF YOU ARE NEAR A SMALL CREEK...STREAM OR DRY WASH. HEAVY RAIN UPSTREAM CAN LEAD TO FLOODING AN HOUR OR TWO AFTER THE RAINFALL HAS ENDED. && $$ BRONG HTTP://WEATHER.GOV/RENO
347 WGUS65 KREV 042059 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 159 PM PDT SAT JUL 4 2015 CAZ072-073-NVZ001>004-050300- /O.CON.KREV.FF.A.0002.000000T0000Z-150705T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES- GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... BRIDGEPORT...MAMMOTH LAKES...HAWTHORNE...YERINGTON... SMITH VALLEY...INCLINE VILLAGE...SPARKS...GARDNERVILLE... VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 159 PM PDT SAT JUL 4 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE LAKE TAHOE BASIN...ALPINE COUNTY AND THE WASHINGTON FIRE...MONO COUNTY...THE RENO-SPARKS AREA...AND ALL OF LYON...STOREY...CHURCHILL...PERSHING AND MINERAL COUNTIES IN WESTERN NEVADA. * UNTIL 8 PM PDT THIS EVENING * SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND EARLY THIS EVENING. A FEW STRONG THUNDERSTORMS MAY PRODUCE TORRENTIAL RAINFALL AND LEAD TO FLASH FLOODING. * NOT ALL LOCATIONS WILL RECEIVE HEAVY RAINFALL TODAY. AREAS THAT RECEIVED RAINFALL IN THE LAST COUPLE DAYS...POORLY DRAINED URBAN LOCATIONS...ROADS AND CAMPGROUNDS NEAR SMALL CREEKS AND STREAMS...DRY WASHES AND THE WASHINGTON FIRE ARE AT RISK FOR FLASH FLOODING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE OUTSIDE...HAVE A PLAN TO QUICKLY RETURN TO A SHELTER IF A THUNDERSTORM APPROACHES YOUR LOCATION. HEAVY RAIN CAN ALSO LEAD TO HYPOTHERMIA...ESPECIALLY FOR THOSE IN THE BACK COUNTY. BE AWARE OF YOUR SURROUNDINGS IF YOU ARE NEAR A SMALL CREEK...STREAM OR DRY WASH. HEAVY RAIN UPSTREAM CAN LEAD TO FLOODING AN HOUR OR TWO AFTER THE RAINFALL HAS ENDED. && $$ BRONG HTTP://WEATHER.GOV/RENO
995 WGUS65 KREV 050111 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 611 PM PDT SAT JUL 4 2015 CAZ072-073-NVZ001>004-050215- /O.CAN.KREV.FF.A.0002.000000T0000Z-150705T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES- GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 611 PM PDT SAT JUL 4 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL CALIFORNIA AND NEVADA HAS BEEN CANCELLED. THE ATMOSPHERE HAS STABILIZED AND CONDITIONS ARE NO LONGER FAVORABLE FOR FLASH FLOOD POTENTIAL. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 3, 10:02 PM PDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jul 3, 10:02 PM PDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 1002 PM PDT FRI JUL 3 2015 .UPDATE... MOST SHOWER AND THUNDERSTORM ACTIVITY IS BEGINNING TO WANE THIS EVENING WITH LINGERING STORMS MAINLY IN NORTHERN CA/NV APPROACHING THE OREGON BORDER. THE ONE EXCEPTION IS A SINGLE CELL NEAR THE MINERAL/CHURCHILL/NYE COUNTY LINE. HAVE UPDATED THE FORECAST THIS EVENING TO REFLECT THIS. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS REMAINS POSSIBLE OVERNIGHT WITH ELEVATED INSTABILITY PRESENT. STORMS ARE ONCE AGAIN EXPECTED TO FORM SATURDAY AND HEAVY RAIN REMAINS THE GREATEST THREAT. ANYONE WITH OUTDOOR PLANS ON THE 4TH SHOULD PAY CLOSE ATTENTION TO THE WEATHER AND BE SURE TO HAVE ACCESS TO THE LATEST FORECAST UPDATES. HEAVY RAIN CAN CAUSE FLASH FLOODING IN ADDITION TO RAPIDLY DROPPING TEMPERATURES, POTENTIALLY CAUSING HYPOTHERMIA. FOR THOSE ON ANY AREA LAKES, WATER IS AN EXCELLENT CONDUCTOR AND LIGHTNING CAN KILL. IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. GET OFF THE WATER AND GET TO SHELTER AS SOON AS POSSIBLE. DJ && .PREVIOUS DISCUSSION... /ISSUED 205 PM PDT FRI JUL 3 2015/ SYNOPSIS... ABUNDANT MOISTURE ACROSS THE REGION WILL BRING SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. LOW PRESSURE DEVELOPING NEAR THE CALIFORNIA COAST WILL CONTINUE THE POSSIBILITY OF THUNDERSTORMS THROUGH MUCH OF THE UPCOMING WEEK. LOCAL FLASH FLOODING, FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS WILL REMAIN THE PRIMARY THREATS WITH THESE STORMS. SHORT TERM... FEW CHANGES MADE TO THE SHORT TERM AS DEEP MOISTURE WILL REMAIN ACROSS THE EASTERN SIERRA INTO WESTERN NEVADA. CURRENT DEW POINTS ARE IN THE 50S WITH PW 1-1.2 INCHES, NEAR RECORD LEVELS FOR EARLY JULY. THUNDERSTORMS HAVE FORMED FROM TAHOE NORTH TO WESTERN LASSEN COUNTY WITH ANOTHER LINE OVER THE SIERRA FRONT. THESE STORMS ARE ON THE LEADING EDGE OF A SHORT WAVE EVIDENT IN WV IMAGERY MOVING NORTH THROUGH THE SACRAMENTO VALLEY. ANY STORM IS CAPABLE OF TORRENTIAL RAINS IN THIS ENVIRONMENT AND LOCALIZED FLASH FLOODING WILL CONTINUE TO BE A CONCERN THIS EVENING. SOUTH OF THIS WAVE, THERE IS SUBSIDENCE SO CUT BACK ON THE STORMS THIS EVENING FOR MONO-MINERAL COUNTIES. SHOWERS AND THUNDERSTORMS SHOULD WIND DOWN OVERNIGHT, BUT A FEW WILL REMAIN POSSIBLE. SATURDAY STILL LOOKS LIKE IT HAS THE POTENTIAL TO BE A VERY ACTIVE DAY AS ANOTHER SHORT WAVE WILL MOVE INTO WESTERN NEVADA DURING THE AFTERNOON. MOISTURE AND INSTABILITY REMAIN HIGH ALONG WITH LIGHT FLOW ALOFT FOR SLOW MOVING STORMS. AGAIN, LOCALIZED FLASH FLOODING REMAINS A CONCERN AND IT COULD AFFECT SEVERAL AREAS TOMORROW. CONSIDERED ISSUING A FLASH FLOOD WATCH, BUT WILL HOLD OFF. MODELS ARE INDICATING SOME MORNING CLOUD COVER WHICH MAY LIMIT THE INSTABILITY ENOUGH TO KEEP THE THREAT LOWER. RIGHT NOW IT APPEARS THE BEST POTENTIAL WILL BE ALONG THE 395 CORRIDOR WHERE MUCH OF THE RAINFALL HAS FALLEN THE PAST SEVERAL DAYS. IN ADDITION, A WEAK AFTERNOON ZEPHYR IS EXPECTED TO DEVELOP WHICH WOULD ENHANCE CONVERGENCE AND ADD LOW LEVEL FORCING. SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE WELL INTO THE EVENING AT LEAST NORTH OF I-80 AS THE SHORT WAVE MOVES THROUGH BEFORE SLOWLY DIMINISHING. SUNDAY LOOKS TO BE A QUIETER DAY WITH A LITTLE LESS MOISTURE AND SOME SUBSIDENCE BEHIND SATURDAY'S WAVE. SCATTERED THUNDERSTORMS WILL STILL DEVELOP AND PROPAGATE EAST DURING THE DAY WITH ANOTHER WEAK ZEPHYR. WALLMANN LONG TERM...MONDAY THROUGH FRIDAY... MODERATE CHANGES WERE MADE TO THE EXTENDED FORECAST, MAINLY CONCERNING THUNDERSTORM COVERAGE AHEAD OF AN APPROACHING LOW PRESSURE. MID RANGE MODEL GUIDANCE REMAINS IN RELATIVELY GOOD AGREEMENT FOR NEXT WEEK. THERE ARE SOME INITIAL TIMING VARIANCES FOR MONDAY BETWEEN GFS AND THE ECMWF WITH THE EC A LITTLE SLOWER WITH THE WAVE ON MONDAY. HOWEVER, AGREEMENT BECOMES MORE CONSISTENT MONDAY NIGHT ONWARD. LOW PRESSURE APPROACHING THE SIERRA WITH SOUTHWEST FLOW INCREASING...PREVIOUSLY, THE THOUGHTS WERE THAT FLOW WOULD BE TOO DRY FOR CONVECTION AHEAD OF THE APPROACHING UPPER LOW. HOWEVER, RESIDUAL MOISTURE WILL KEEP THUNDERSTORMS IN THE FORECAST. THE LOWEST LEVELS ARE DRIER, SUGGESTING THAT SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING MODERATE TO STRONG OUTFLOW WINDS. DID CHANGE SOME OF THE THUNDERSTORM PLACEMENT, MORE OVER THE SIERRA INITIALLY, BEFORE TRANSITIONING INTO MAINLY WESTERN NEVADA WITH STRONGER WESTERLY FLOW IN THE AFTERNOONS. OTHERWISE, TEMPERATURES WILL STAY MUCH CLOSER TO SEASONAL AVERAGES. THIS IS MAINLY DUE TO HIGH PRESSURE SHIFTING EASTWARD ALLOWING THE HEAT DOME TO ABATE ACROSS WESTERN NEVADA AND THE SIERRA. AVIATION... AVIATION WEATHER WILL BE SIMILAR TO YESTERDAY AS ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP AGAIN OVER THE REGION. BEST COVERAGE THIS AFTERNOON SHOULD BE ALONG THE SIERRA AND JUST EAST INTO FAR WESTERN NEVADA AND NORTHEAST CALIFORNIA. OUTSIDE THE STORMS VFR CONDITIONS ARE LIKELY...BUT WITHIN THE STORMS LOWERED CIGS AND VSBYS ARE LIKELY ALONG WITH A CHANCE FOR SMALL HAIL. TURBULENCE IS LIKELY NEAR THE STORMS AS WELL. ANOTHER ROUND OF STORMS IS EXPECTED FOR SATURDAY...THEN LESS STORMS ARE LIKELY FOR SUNDAY. 20/BOYD && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 5:37 PM PDT | Special Weather Statement | REV | Washoe | 38 min |
| Jul 3, 5:47 PM PDT | Special Weather Statement | REV | Pershing | 43 min |
| Jul 3, 5:49 PM PDT | Special Weather Statement | REV | Douglas | 41 min |
| Jul 3, 5:53 PM PDT | Special Weather Statement | REV | Douglas | 37 min |
| Jul 3, 6:14 PM PDT | Special Weather Statement | REV | 31 min | |
| Jul 3, 6:56 PM PDT | Special Weather Statement | REV | Douglas | 34 min |
| Jul 3, 8:27 PM PDT | Special Weather Statement | REV | Washoe | 33 min |
| Jul 4, 10:36 AM PDT | Special Weather Statement | REV | 54 min | |
| Jul 4, 11:05 AM PDT | Special Weather Statement | REV | 55 min | |
| Jul 4, 12:41 PM PDT | Special Weather Statement | REV | 49 min | |
| Jul 4, 1:32 PM PDT | Special Weather Statement | REV | Mineral | 58 min |
| Jul 4, 2:03 PM PDT | Special Weather Statement | REV | Pershing | 42 min |
| Jul 4, 2:38 PM PDT | Special Weather Statement | REV | Storey | 22 min |
| Jul 4, 3:13 PM PDT | Special Weather Statement | REV | 32 min | |
| Jul 4, 4:03 PM PDT | Special Weather Statement | REV | Douglas | 27 min |
| Jul 3, 7:09 PM PDT | Special Weather Statement | REV | Lassen | 51 min |
| Jul 4, 11:28 AM PDT | Special Weather Statement | REV | Sierra | 47 min |
Nearby
Flash Flood Watches in Nevada, 2015Flash Flood Watches in California, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.